# SDR CALA2024010500040

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 51,857 hours, 30,979 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX730172
- Condition: Failed
- Location: Eng#2
- Part time: 39,613 hours, 19,035 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

Y ENG PUMP INDICATION INOP ON HYD SYSTEM ECAM PAGE - HYD LOST PUMP ON TAKE OFFAFTER GEAR UP BEFOREFLAPS UP. FLUID LEVELOK . PTU PICKED UP LOAD POST FLIGHT REPORT. PER TSM TASK 29-13-00-810-804-A ,R&R #2 ENG HYD PUMP IAW AMM 29-13-51 ,NO LEAK NOTED ,#2 ENG PUMP WORKS GOOD ,NO FIX ,R&R HYD PRESSURE SWITCH 3074GD IAW AMM 29-13-17 ,FOUND CANNON PLUG CONNECTOR LOOSE . PARTS USED: 18-2911-3-0057,QTY :1 PICTURE CANNON PLUG HYD PRESS SWITCH 3074GD CONNECTOR PART NO ADDED AIPC 29-13-51-01 FOR EDP INSTALLATION WAS OMITTED FROM LATEST MANUAL UPDATE. ECRA 2900-01928 REV A HAS BEEN ISSUED TO AUTHORIZE THE INSTALLATION OF EDP MFG# 3031863-001. PUMP, HYD ENG D OFF 19-2910-9-0003 0172 ON 19-2910-9-0003 4874 PUMP, HYD ENG D OFF 19-2910-9-0003 0172 ON 0000 31-7200-3-0010,QTY :1 40-0593-3-2702,QTY :1 31-2911-3-0011,QTY :1 31-7200-3-0008,QTY :1 40-0595-3-1665,QTY :1 40-0595-3-1985,QTY :1 19-2910-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1665263 SN OFF 0172 FOUND WIRE 8P057W20 DAMAGED AT WORN SADDLE CLAP,REPLACED BACKSHELL AND CONNECTOR 3074GDA REF WDM 71-51-02 PG2 ,ESWPM 20-48-21, RAN #2 ENG,Y HYD PUMP AND SYNOPTIC HYD PAGE BOTH NORMAL,NO FAULTS OR MESSGES PARTS USED: 18-7151-3-0017,QTY :1 18-7111-3-0001,QTY :1.
